# SDR SWAA2022082332992

- Difficulty date: July 23, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS787+11 RBL20. / REMOVED CORROSION ON WEB AT AFT CARGO BAY BS 787+11 RBL 20 IAW SRM 51-10-02 MEASURES: L= 10' W= 3'   REQUIRES NDT FOR REMAINING THICKNESS;[03] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2. REMAINING MATERIAL THICKNESS IS 0.049' ADJACENT TO 0.056'.  EQUIP USED: -EPOCH 650 ID: ATS2031 CAL DUE: 03/23;[04] EVALUATE DAMAGE: ORIGINAL THICKNESS IS 0.056' PER SRM 53-60-15-01-1 IDENTIFICATION; MAX MAT LOSS AREA IS L= 10' W= 3' XD= .007' REMAINING THICKNESS= 0.049' FOUND TO BE OUT LIMITS; REWORKED AREAS IAW SRM 53-60-15-1A-1 ALLOWABLE DAMAGE;[05] VERIFIED CORRECTIVE ACTION 4.;[06] REMOVED ON WEB AT AFT CARGO BAY BS787 TO 847 RBL20 IAW SRM 51-40-02-0G-0;[07] RECIVED NEW WEB ITEM 146A8123-10 LOT 1484898-1 LOCATED AND DRILLED NEW WEB AT BS 787 TO 847 RBL 20; IAW 737-700 SRM 51-40-05-0G-0 DWG 146A8121-;[08] OK TO INSTALL;[09] VERIFIED CORRECTIVE ACTION ITEM 6-8; OK TO INSTALL. MEASUREMENT FILED PART NUMBER DOESN'T MATCH PART RECEIVED AND THIS IS NOT A MAJOR REPAIR.;[10] CORRECTIVED MEASUREMENT 14; 22;[11] PART NUMBER FIELD ITEM 14 STILL INCORRECT;[12] CORRECTIVED MEASUREMENT ITEM 14;[13] INSTALLED NEW WEB AT BS 787 TO 847 RBL 20 WL160 . IAW 737-700 SRM 51-40-02-0G-0; DWG 146A8121 AND DWG 146A8120 .
